# SDR HEEA0013226

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bushing
- Part number: 7635805127101
- Condition: Oversize
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R DRIVE BUSHING OVERSIZED.
